Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/8548
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Bayeg, Selami | - |
dc.contributor.author | Mert, Raziye | - |
dc.contributor.author | Akın, Omer | - |
dc.contributor.author | Khaniyev, Tahir | - |
dc.date.accessioned | 2022-07-30T16:39:29Z | - |
dc.date.available | 2022-07-30T16:39:29Z | - |
dc.date.issued | 2022 | - |
dc.identifier.citation | Bayeğ, S., Mert, R., Akın, Ö., & Khaniyev, T. (2022). On a type-2 fuzzy approach to solution of second-order initial value problem. Soft Computing, 26(4), 1671-1683. | en_US |
dc.identifier.issn | 1432-7643 | - |
dc.identifier.issn | 1433-7479 | - |
dc.identifier.uri | https://doi.org/10.1007/s00500-021-06607-2 | - |
dc.identifier.uri | https://hdl.handle.net/20.500.11851/8548 | - |
dc.description.abstract | In this paper, we have proposed a new representation of the triangular type-2 fuzzy numbers called the perfect triangular type-2 fuzzy numbers and defined their level sets by the (alpha, beta)-cut representation. With respect to this (alpha, beta)-cut representation, we have defined the algebraic operations for perfect triangular type-2 fuzzy numbers by using interval arithmetics. And then, we have proposed a method to find the solutions for second-order initial value problems with perfect triangular type-2 fuzzy initial conditions and forcing coefficients based on the Zadeh's extension principle. Finally, we have used the proposed method for the mechanical vibration and RLC circuit models with perfect triangular type-2 fuzzy numbers. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Springer | en_US |
dc.relation.ispartof | Soft Computing | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Type-2 fuzzy second order differential equation | en_US |
dc.subject | Perfect triangular type-2 fuzzy number | en_US |
dc.subject | (alpha,beta)-cut representation | en_US |
dc.subject | Mechanical vibration | en_US |
dc.subject | RLC circuit | en_US |
dc.subject | Differential-Equations | en_US |
dc.subject | Sets | en_US |
dc.title | On a Type-2 Fuzzy Approach To Solution of Second-Order Initial Value Problem | en_US |
dc.type | Article | en_US |
dc.department | Fakülteler, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Fakülteler, Mühendislik Fakültesi, Endüstri Mühendisliği Bölümü | en_US |
dc.department | Faculties, Faculty of Science and Literature, Department of Mathematics | en_US |
dc.department | Faculties, Faculty of Engineering, Department of Industrial Engineering | en_US |
dc.identifier.volume | 26 | en_US |
dc.identifier.issue | 4 | en_US |
dc.identifier.startpage | 1671 | en_US |
dc.identifier.endpage | 1683 | en_US |
dc.identifier.wos | WOS:000744918000004 | - |
dc.identifier.scopus | 2-s2.0-85123239998 | - |
dc.institutionauthor | Akın, Ömer | - |
dc.institutionauthor | Hanalioğlu (Khaniyev), Tahir | - |
dc.identifier.doi | 10.1007/s00500-021-06607-2 | - |
dc.authorscopusid | 57212601809 | - |
dc.authorscopusid | 57491916300 | - |
dc.authorscopusid | 7005769812 | - |
dc.authorscopusid | 7801652544 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.scopusquality | Q1 | - |
dc.identifier.wosquality | Q2 | - |
item.fulltext | No Fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.cerifentitytype | Publications | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
crisitem.author.dept | 07.03. Department of Mathematics | - |
crisitem.author.dept | 02.4. Department of Industrial Engineering | - |
Appears in Collections: | Endüstri Mühendisliği Bölümü / Department of Industrial Engineering Matematik Bölümü / Department of Mathematics Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
3
checked on Mar 29, 2025
WEB OF SCIENCETM
Citations
3
checked on Jan 11, 2025
Page view(s)
260
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.